# SDR CA010629033

- Difficulty date: May 14, 2001
- Submitted: July 5, 2001
- Operation: General aviation
- Make and model: Pilats PC1245
- Aircraft time: 1,718 hours
- Engine: Pwa PT6A67B
- Propeller: Hartzl HCE4A3D
- System (JASC): 3425 · Integrated Flight System
- Part: Control Panel
- Part number: 071014393100
- Condition: Malfunctioned
- Location: Cockpit
- Part time: 1,993 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: H
- Precautionary procedure: O

## Discrepancy

(CAN) HDG CONTROL KNOB FEELS SCRATCHY, CAUSING INTERMITTENT RED FLAG ON HDG SYMBOL ON EFIS.PANEL REPLACED.
